# SDR UIEA2018111642617

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,954 hours, 16,639 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG MD CARGO LOOP 1( PERFORMED FIRE WARNING TEST IN REF TO AMM 26-00-01 OPS NORMAL AT THIS TIME   )
